# SDR UIEA2018092702081

- Difficulty date: September 22, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,993 hours, 22,983 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN2 STATUS MSG. CYCLED AFT EQ EXH FAN2 CIRCUIT BREAKER IAW AMM 20-60-01. OPS CHECK OF EXHAUST FAN2 GOOD PER FIM 21-58-02. OK FOR SERVICE.
